# SDR BAQA094647

- Difficulty date: April 26, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 345 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1573
- Condition: Peeling
- Location: Main Rotor
- Part time: 346 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EC135 M/R BLADE S/N 1573, INTERGRATED PU FILM PEELING OFF.
